# SDR ASAA2025090360965

- Difficulty date: September 3, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 52,686 hours, 18,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751022
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

7 EACH RH BAFFLES STA 500A - 500H ARE CORRODED AT NUTPLATE HOLES. GROUNDED - YES. REMOVED & REPLACED 7EA BAFFLES STA 500A TO 500H IAW B737-800 SRM 51-40-02-0G-0. W 1, O .032, R 0, L 2, D .032.
